# SDR ASAA0080410

- Difficulty date: July 3, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 0437
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE EMERGENCY FLOOR TRACK LIGHTS AT OVERWING EXITS WERE FOUND INOPERATIVE. REPLACED THE POWER SUPPLY AND OPERATED NORMALLY.  (M)
